| Model Number |
3788 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient's ipg became inoperable due to patient stopped charging the device.Surgical intervention was undertaken wherein the ipg was explanted and replaced to address the issue.Therapy was restored post-op.
Additional Manufacturer Narrative
Date of event is estimated.The patient reported failing to charge their implant properly to abbott.The device has not been returned for error analysis.A review of documentation supplied with the implant states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.